When I received my initial blood results for my lupus they also tested me for a anticardiolipin antibody IgG and IgM. I am positive for IgG. I have had one incident where the left side of my body went heavy/numb. I went to the hospital and the ER doctor said there was nothing he could do for me. What an ass. Anyway does anyone else have these antibodies and can you share your experiences with any sort of complications caused by them? I was started on baby asprin after the hospital incident. :o/
I'm not familiar with Anticardiolipin Antibody... but I'm familiar with the Ig components of blood, since I'm a CVID patient, and have to get monthly infusions of blood plasma to bring my levels up, in order to fight off infection. Does the IgG "mark" your heart tissue for "attack" from your body, or something? I'm also on an aspirin regimen, but more because of the fact that I'm 56... tic
I have had no experience with Anticardiolipin Antibody personally, but I know that there are quite a few posts on here dealing with it.You can put the term in the search box and all posts dealing with that subject will come up.
Also, I think that you should know that this condition has been associated with strokes. So, I would suggest that you seek medical attention from a doctor who knows what they are doing and who cares about you and your health. Demand that you be taken seriously and that your symptoms not be ignored and that appropriate treatment be started.
Please let us know what you and your doctor find out and what you decide.
Peace and Blessings
I am positive for that, and also Antiphosphilipid Antibodies.
From what my docs say and what I have read, many people test positive for these things and have no ill effects from them at all...so don't panic!
I had one small blood clot in my eye, and am on a regimen of one full-strength aspirin every day, plus a dose of fish oil (both things thin the blood). I get tested regularly for clotting, using several different methods. So far, so good. Aspirin is actually very effective for this kind of thing.
More heavy-duty blood thinners (warfarin, heparin, etc) are used if necessary, but those drugs have some very serious side effects and must be monitored extremely closely - they can be quite dangerous - so they generally use them only if you are clearly having clotting issues that are serious.
Definitely ask your doc what's going on, but don't assume the worst...sometimes these things are just part of our generally wonky blood work as people with autoimmune disease, and they don't always cause problems.